The Mx/G/1 queue with queue length dependent service times

Date

2001

Authors

Choi, Bong Dae
Kim, Yeong Cheol
Shin, Yang Woo
Pearce, Charles Edward Miller

Editors

Advisors

Journal Title

Journal ISSN

Volume Title

Type:

Journal article

Citation

J.A.M.S.A. Journal of Applied Mathematics and Stochastic Analysis, 2001; 14(4):399-419

Statement of Responsibility

Bong Dae Choi, Yeong Cheol Kim, Yang Woo Shin, and Charles E. M. Pearce

Conference Name

Abstract

We deal with the MX/G/1 queue where service times depend on the queue length at the service initiation. By using Markov renewal theory, we derive the queue length distribution at departure epochs. We also obtain the transient queue length distribution at time t and its limiting distribution and the virtual waiting time distribution. The numerical results for transient mean queue length and queue length distributions are given.

School/Discipline

School of Mathematical Sciences : Applied Mathematics

Dissertation Note

Provenance

Description

Access Status

Rights

© 2001 by North Atlantic Science Publishing Company

License

Grant ID

Published Version

Call number

Persistent link to this record